| Catalog Number |
4030B-07T |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd alaris smartsite texium low sorbing secondary set leaked.The following information was provided by the initial reporter: parkland has had ongoing leaking texium sets, primarily with doxirubicin and other hazardous drugs / chemo.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
The customer reported ongoing texium leaks and returned one used sample of material 4030b-07t, lot unknown.Upon initial visual examination, the set had no defects or abnormalities.The set was tested under gravity by water, but no issue was found.The set was then tested under 30 psi for 10 minutes, to check for the leakage.The leakage was not replicated by the set.Although we could not confirm the reported failure, a trend has been identified and actions have been initiated to investigate the texium leakage issue.Corrective actions taken during this investigation will be implemented in our production process to further increase the robustness and reliability of the device and prevent future occurrences of this type.A device history record review could not be performed because the lot number is unknown.